Estimation of the states of controllable systems under conditions of indeterminacy
Differencialʹnye uravneniâ, Tome 13 (1977) no. 12, pp. 2168-2179
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1977_13_12_a6,
author = {A. S. Koshcheev},
title = {Estimation of the states of controllable systems under conditions of indeterminacy},
journal = {Differencialʹnye uravneni\^a},
pages = {2168--2179},
year = {1977},
volume = {13},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1977_13_12_a6/}
}
A. S. Koshcheev. Estimation of the states of controllable systems under conditions of indeterminacy. Differencialʹnye uravneniâ, Tome 13 (1977) no. 12, pp. 2168-2179. http://geodesic.mathdoc.fr/item/DE_1977_13_12_a6/